Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 104, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 9, 2020, 12:11 AM MDT for Arthur County, Keith County, McPherson County, Nebraska. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2020, 12:11 AM MDT (06:11 UTC)
- Expired
- Jun 9, 2020, 12:45 AM MDT
- In force
- 34 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Keith County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 103 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 12:15 AM MDT | TSTM WND DMG | 7 Nw Paxton, NE | 8 INCH IN DIAMETER TREE BRANCH DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:56 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1799 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 20.3
The text
As transmitted.
903
WUUS53 KLBF 090611
SVRLBF
NEC005-101-117-090645-
/O.NEW.KLBF.SV.W.0104.200609T0611Z-200609T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
111 AM CDT Tue Jun 9 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Arthur County in west central Nebraska...
Central Keith County in southwestern Nebraska...
Southwestern McPherson County in west central Nebraska...
* Until 145 AM CDT/1245 AM MDT/.
* At 105 AM CDT/1205 AM MDT/, a severe thunderstorm was located over
Keystone, or 7 miles northeast of Ogallala, moving northeast at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ogallala, Arthur, Lemoyne, Keystone, Roscoe, Kingsley Dam, Haythorn
Lake, Flatts, Nevens, Broganville, McKeag, Big Bald Hill, Jensen
Lake, Bucktail Lake, Velma, Diamond Bar Lake, Bucktail and Schnick
Lake.
This includes the following highways...
Highway 61 between mile markers 89 and 131.
Highway 92 between mile markers 131 and 193.
Interstate 80 in Nebraska between mile markers 126 and 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4117 10184 4171 10188 4154 10109 4140 10121
4139 10127 4132 10127 4100 10152
TIME...MOT...LOC 0605Z 203DEG 36KT 4122 10162
HAIL...1.00IN
WIND...60MPH
$$
Gomez2 follow-up statements
106
WWUS53 KLBF 090630
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
130 AM CDT Tue Jun 9 2020
NEC005-101-117-090645-
/O.CON.KLBF.SV.W.0104.000000T0000Z-200609T0645Z/
Arthur NE-Keith NE-McPherson NE-
130 AM CDT Tue Jun 9 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM
CDT/1245 AM MDT/ FOR ARTHUR...NORTHEASTERN KEITH AND SOUTHWESTERN
MCPHERSON COUNTIES...
At 130 AM CDT/1230 AM MDT/, a severe thunderstorm was located 13
miles southeast of Arthur, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Arthur, Big Bald Hill, Haythorn Lake, Jensen Lake, Bucktail Lake,
Velma, Flatts, Diamond Bar Lake, Bucktail, Nevens, Schnick Lake and
McKeag.
This includes the following highways...
Highway 61 between mile markers 106 and 131.
Highway 92 between mile markers 165 and 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4171 10188 4154 10109 4140 10121 4139 10127
4132 10127 4118 10142 4139 10186
TIME...MOT...LOC 0630Z 203DEG 36KT 4146 10149
HAIL...1.00IN
WIND...60MPH
$$
Gomez059
WWUS53 KLBF 090635
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
135 AM CDT Tue Jun 9 2020
NEC005-101-117-090645-
/O.EXP.KLBF.SV.W.0104.000000T0000Z-200609T0645Z/
Arthur NE-Keith NE-McPherson NE-
135 AM CDT Tue Jun 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR ARTHUR...NORTHEASTERN KEITH
AND SOUTHWESTERN MCPHERSON COUNTIES WILL EXPIRE AT 145 AM CDT/1245 AM
MDT/...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM
MDT/ for southwestern and west central Nebraska.
LAT...LON 4171 10188 4154 10109 4140 10121 4139 10127
4132 10127 4118 10142 4139 10186
TIME...MOT...LOC 0635Z 203DEG 36KT 4149 10147
$$
GomezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 11:53 PM MDT, 18 minutes earlier.
Area forecast discussion, Jun 8, 11:53 PM MDT, 18 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1253 AM CDT Tue Jun 9 2020 .SHORT TERM...(This evening through Tuesday night) Issued at 230 PM CDT Mon Jun 8 2020 The HRRR and NAMdng model wind gust products both show high wind criteria Tuesday. The NAM indicates winds of 65kts at h800mb, the top of the mix layer as indicated in Bufkit. These strong winds are emanating from strong Pacific high pressure building through the Rockies in the wake of 995mb low pressure across KS. The wind forecast uses the guidance blend and a High Wind Warning is in place across swrn Nebraska beginning early Tuesday morning and ending Tuesday evening. The POP and temperature forecast uses the short term model blend. High temperatures Tuesday came in with upper 50s to lower 60s. These are near record low highs and North Platte could tie or break the previous record of 58 set in 1895. There is little change in the POP forecast tonight through Tuesday except that the storm system is slower and producing a prolonged period of warp-around rain Tuesday associated with an inverted h700mb trof across Nebraska, deformation and mid level frontogenesis. Postfrontal elevated thunderstorms are in the forecast along the h700mb warm air advection zone. Severe storm development late this afternoon and this evening revolves around storms firing on a sfc front draped across ncntl Nebraska this afternoon. MLCAPE of 2000-3000J/KG and 45-50kt winds at h500mb will fuel the expected development of supercells. The RAP model indicates moderate CAPE and shear with no cap by 22z. The RAP also indicates a zone of very strong sfc warm air advection developing across wrn KS this afternoon, aimed at ncntl Nebraska. This warm air advection should continue throughout the evening hours as a triple point forms near Goodland KS. .LONG TERM...(Wednesday through Monday) Issued at 230 PM CDT Mon Jun 8 2020 Dry weather is in place Wednesday through Monday with just an isolated thunderstorm chance Saturday night through Monday. The anomalous storm system affecting Nebraska tonight and Tuesday will phase with Tropical Depression Cristobal and be located across the Great Lakes Wednesday. Pacific high pressure will build through Nebraska Wednesday and Thursday. The Great Lakes storm will deepen to around 983 mb and pull a batch of Canadian high pressure south through the Midwest Friday and beyond. This will present little opportunity for return moisture across Nebraska until Saturday. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1253 AM CDT Tue Jun 9 2020 Isolated rain and thunderstorms continue through the overnight and into Tuesday morning. Precipitation then becomes mostly rain by late morning. Heavy rainfall is expected to restrict visibility through this time. Rain will end by early evening Tuesday with gradual clearing of skies. The other concern for aviation will be strong winds through the entire TAF period. Expect the strongest wind gusts between 9am CDT and 6pm CDT with gusts up to 45 knots. && .HYDROLOGY... Issued at 230 PM CDT Mon Jun 8 2020 The short term model blend, the NAM, HRRR and RAP models continue to advertise very heavy rainfall this evening associated with the formation of a closed h700mb low across KS and a slow moving cold front across Nebraska. Rain and elevated thunderstorms will continue Tuesday as this upper low moves slowly east through KS. The rain should end late Tuesday evening. These models all suggest a heavy rain center will occur somewhere across ncntl Nebraska tonight with 4 or more inches by Tuesday morning. The Flood Watch for Custer county has been expanded north to include most of north central Nebraska east of highway 83. WPC has been suggesting high precipitable water, rainfall efficiency, training, back-building and continued moisture flux for a few forecast cycles across this area. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 4 AM CDT /3 AM MDT/ early this morning to 9 PM CDT /8 PM MDT/ this evening for NEZ056>059-069>071. Flood Watch until 10 AM CDT this morning for NEZ006>010-026>028- 038. && SHORT TERM...CDC LONG TERM...CDC AVIATION...Kulik HYDROLOGY...CDC
Hazardous weather outlook, Jun 8, 2:36 PM MDT, 9 hours 35 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 336 PM CDT Mon Jun 8 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 336 PM CDT Mon Jun 8 2020 /236 PM MDT Mon Jun 8 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered severe thunderstorms are expected to develop across portions of southwest and north central Nebraska this evening. Storms are expected to produce large hail, damaging winds, and heavy rainfall. An isolated tornado or two is also possible. Repeating thunderstorms this evening could produce 1 to 2 inches of rainfall over the same location which will lead to flooding. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. Heavy rainfall and strong winds will continue Tuesday with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jun 8, 10:45 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 PM CDT MON JUN 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL THEDFORD 41.98N 100.57W
06/08/2020 E1.00 INCH THOMAS NE PUBLIC
DELAYED REPORT RECIEVED VIA SOCIAL MEDIA.
&&
CBROWNSpecial weather statement, Jun 8, 11:03 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
1103 PM MDT Mon Jun 8 2020
NEZ022-035-056>058-090545-
Deuel NE-Arthur NE-Garden NE-Perkins NE-Keith NE-
1103 PM MDT Mon Jun 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARTHUR...WESTERN
PERKINS...WESTERN KEITH...SOUTHEASTERN GARDEN AND EASTERN DEUEL
COUNTIES UNTIL 1145 PM MDT...
At 1102 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Big Springs, moving north at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Big Springs, Brule, Lewellen, Venango, Lemoyne, Eagle Gulch
Campground, Ruthon, Haythorn Lake, Clear Creek State Wildlife
Management Area, Brandon, Megeath, McKeag, Otter Creek Campground,
Lake View Campground, Ash Hollow State Historical Park, Belmar,
Goldeneye State Wildlife Management Area and Windlass Hill.
This includes the following highways...
Highway 92 between mile markers 115 and 134.
Interstate 80 in Nebraska between mile markers 104 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
the Panhandle of, southwestern and west central Nebraska.
LAT...LON 4100 10205 4101 10213 4158 10219 4158 10172
4074 10184 4074 10205
TIME...MOT...LOC 0502Z 182DEG 30KT 4096 10199
GomezLocal storm report, Jun 8, 11:05 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1205 AM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 4 E STUART 42.57N 99.06W
06/08/2020 U1.75 INCH HOLT NE PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
0636 PM HAIL 4 N ARNOLD 41.48N 100.20W
06/08/2020 U1.25 INCH CUSTER NE PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0635 PM HAIL 3 N ARNOLD 41.47N 100.20W
06/08/2020 U1.50 INCH CUSTER NE PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0631 PM HAIL 11 N ARNOLD 41.58N 100.19W
06/08/2020 U1.00 INCH CUSTER NE PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Special weather statement, Jun 8, 11:08 PM MDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service North Platte NE 1208 AM CDT Tue Jun 9 2020 NEZ005-008-025-026-090545- Brown NE-Eastern Cherry NE-Thomas NE-Blaine NE- 1208 AM CDT Tue Jun 9 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY... SOUTHWESTERN BROWN...NORTHWESTERN BLAINE AND NORTHEASTERN THOMAS COUNTIES UNTIL 1245 AM CDT... At 1208 AM CDT, Doppler radar was tracking a strong thunderstorm over Purdum, or 18 miles east of Thedford, moving north at 65 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Elsmere, Purdum, Willow Lake State Wildlife Management Area, Long Lake State Wildlife Management Area and Koshopah. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for north central Nebraska. LAT...LON 4193 10019 4198 10036 4240 10027 4232 9985 TIME...MOT...LOC 0508Z 195DEG 57KT 4204 10022 Gomez
Local storm report, Jun 8, 11:49 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1249 AM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND DMG LISCO 41.50N 102.62W
06/08/2020 GARDEN NE CO-OP OBSERVER
REPORT OF MULTIPLE HEALTHY TREES UPROOTED ACROSS TOWN.
TIME ESTIMATED FROM RADAR.
&&
NMJSpecial weather statement, Jun 8, 11:56 PM MDT, 15 minutes before
Special Weather Statement National Weather Service North Platte NE 1256 AM CDT Tue Jun 9 2020 NEZ035-036-057-058-090645- Arthur NE-McPherson NE-Perkins NE-Keith NE- 1256 AM CDT Tue Jun 9 2020 ...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...NORTHEASTERN PERKINS... CENTRAL KEITH AND SOUTHWESTERN MCPHERSON COUNTIES UNTIL 145 AM CDT/1245 AM MDT/... At 1256 AM CDT/1156 PM MDT/, Doppler radar was tracking a strong thunderstorm near Ogallala, moving northeast at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Ogallala, Arthur, Lemoyne, Keystone, Roscoe, Kingsley Dam, Haythorn Lake, Flatts, Nevens, Broganville, McKeag, Otter Creek Campground, Lake View Campground, Calora, Big Bald Hill, Jensen Lake, Belmar, Bucktail Lake, Three Mile Lake and Velma. This includes the following highways... Highway 61 between mile markers 82 and 134. Highway 92 between mile markers 125 and 192. Interstate 80 in Nebraska between mile markers 120 and 138. A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM MDT/ for southwestern and west central Nebraska. LAT...LON 4100 10156 4112 10194 4174 10196 4162 10112 TIME...MOT...LOC 0556Z 203DEG 28KT 4119 10176 Gomez
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:08 PM MDT | Severe Thunderstorm Warning | LBF | Brown | 52 min |
| Jun 8, 6:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 20 min |
| Jun 8, 6:33 PM MDT | Special Weather Statement | LBF | Keya Paha | 42 min |
| Jun 8, 6:42 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 48 min |
| Jun 8, 6:42 PM MDT | Tornado Warning | LBF | Custer, Lincoln | 48 min |
| Jun 8, 6:46 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 44 min |
| Jun 8, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 45 min |
| Jun 8, 7:01 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 44 min |
| Jun 8, 7:04 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 26 min |
| Jun 8, 7:14 PM MDT | Tornado Warning | LBF | Holt, Rock | 31 min |
| Jun 8, 7:21 PM MDT | Tornado Warning | LBF | Custer | 39 min |
| Jun 8, 7:23 PM MDT | Flash Flood Warning | LBF | Custer, Lincoln, Logan | 9 hr |
| Jun 8, 7:29 PM MDT | Areal Flood Advisory | LBF | Blaine, Custer | 10 hr |
| Jun 8, 7:33 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 7:34 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 41 min |
| Jun 8, 7:37 PM MDT | Special Weather Statement | LBF | Boyd | 23 min |
| Jun 8, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 46 min |
| Jun 8, 7:47 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 43 min |
| Jun 8, 7:49 PM MDT | Special Weather Statement | LBF | Cherry | 41 min |
| Jun 8, 7:58 PM MDT | Areal Flood Advisory | LBF | Logan | 3 hr |
| Jun 8, 8:02 PM MDT | Areal Flood Advisory | LBF | Brown, Rock | 3 hr |
| Jun 8, 8:14 PM MDT | Special Weather Statement | LBF | Garden | 46 min |
| Jun 8, 8:18 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 27 min |
| Jun 8, 8:21 PM MDT | Special Weather Statement | LBF | Lincoln, Logan | 39 min |
| Jun 8, 8:23 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 37 min |
| Jun 8, 8:30 PM MDT | Special Weather Statement | LBF | Loup | 45 min |
| Jun 8, 8:30 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 45 min |
| Jun 8, 8:52 PM MDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jun 8, 8:57 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 48 min |
| Jun 8, 9:01 PM MDT | Special Weather Statement | LBF | Logan | 44 min |
| Jun 8, 9:04 PM MDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 8, 9:18 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 9:20 PM MDT | Areal Flood Advisory | LBF | Boyd, Holt | 6 hr |
| Jun 8, 9:20 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 40 min |
| Jun 8, 9:26 PM MDT | Special Weather Statement | LBF | Loup | 49 min |
| Jun 8, 9:38 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| Jun 8, 9:43 PM MDT | Special Weather Statement | LBF | Blaine, Logan, Thomas | 47 min |
| Jun 8, 9:43 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 47 min |
| Jun 8, 9:55 PM MDT | Special Weather Statement | LBF | Rock | 50 min |
| Jun 8, 10:05 PM MDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 40 min |
| Jun 8, 10:14 PM MDT | Special Weather Statement | LBF | Rock | 46 min |
| Jun 8, 10:25 PM MDT | Special Weather Statement | LBF | Grant | 50 min |
| Jun 8, 10:43 PM MDT | Areal Flood Advisory | LBF | Logan | 7 hr |
| Jun 8, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 47 min |
| Jun 8, 10:48 PM MDT | Areal Flood Advisory | LBF | Brown, Rock | 7 hr |
| Jun 8, 11:03 PM MDT | Special Weather Statement | LBF | Keith | 42 min |
| Jun 8, 11:08 PM MDT | Special Weather Statement | LBF | Brown | 37 min |
| Jun 8, 11:19 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 41 min |
| Jun 8, 11:56 PM MDT | Special Weather Statement | LBF | Arthur, Keith | 49 min |
| Jun 9, 1:24 AM MDT | Special Weather Statement | LBF | Deuel | 51 min |
| Jun 9, 8:22 AM MDT | River Flood Warning | LBF | Holt | 34 hr |
| Jun 9, 9:11 AM MDT | Special Weather Statement | LBF | Boyd | 49 min |
| Jun 9, 12:21 PM MDT | Special Weather Statement | LBF | Holt | 39 min |
| Jun 9, 12:58 PM MDT | Special Weather Statement | LBF | Boyd, Garfield, Holt, Wheeler | 47 min |
| Jun 9, 1:38 PM MDT | Areal Flood Advisory | LBF | Holt | 15 hr |
| Jun 9, 2:00 PM MDT | Areal Flood Advisory | LBF | Boyd | 44 min |
| Jun 9, 2:34 PM MDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 9, 4:27 PM MDT | Areal Flood Advisory | LBF | Boyd | 20 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.